Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Scalas, Enrico and Viles, Noèlia (2014) A functional limit theorem for stochastic integrals driven by a time-changed symmetric α-stable Lévy process. Stochastic Processes and their Applications, 124 (1). pp. 385-410. ISSN 0304-4149

Hu, Xiaoyu and Taylor, S James (2000) Multifractal structure of a general subordinator. Stochastic Processes and their Applications, 88. pp. 245-258. ISSN 0304-4149

Shieh, Narn-Rueih and Taylor, S James (1998) Logarithmic multifractal structure of stable occupation measure. Stochastic Processes and their Applications, 75. pp. 249-261. ISSN 0304-4149

This list was generated on Mon Oct 23 09:17:36 2017 BST.